# SDR SWAA2025012280564

- Difficulty date: December 23, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER ANGLE BS 695 AND RBL 24.75 FLOOR STRUCTURE AT PASSENGER CABIN 2024-767203<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE 23 JAN 25.;[02] REPLACED LOWER ANGLE LOCATED ON BS 695 AND RBL 24.75 FLOOR STRUCTURE AT PASSENGER CABIN IAW B737 700 SRM 51-40-02-0G AND DWG 111A6000 SHEET 283 REV -. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED LOWER ANGLE LOCATED ON BS 695 AND RBL 24.75 FLOOR STRUCTURE AT PASSENGER CABIN IAW B737 700 SRM 51-40-02-0G AND DWG 111A6000 SHEET 283 REV -. SEE INDIVIDUAL SIGN OFF BELOW
